# SDR YN8R2017032400001

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: General aviation
- Aircraft: N104WM
- Make and model: Cessna 421B
- Aircraft serial: 421B0964
- Aircraft time: 4,931 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pivot
- Part number: 081273513
- Condition: Broken
- Location: Seat Frame
- Part time: 4,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PILOTS SEAT LT PIVOT ARM BROKEN. REPLACED PIVOT ARM IAW SERVICE MANUAL (REV 15) SECTION 3.
